MathSciNet Relay Station
MathSciNet bibliographic data
MR341823 65D30
Rowland, J. H.; Varol, Y. L. Exit criteria for Simpson's compound rule. Math. Comp. 26 (1972), 699–703.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement